Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Oops - a new symptom!


[Gr...]

Recommended Posts

Hi all, I haven't posted recently but I've been reading almost every day and getting some very good info on symptoms Etc. As you can see by my signature, I've been going pretty steady off of 1.5 k dropping 5% every 10 days. Some of the major symptoms have left so I thought oh boy, it is getting a little easier. This is my third day on another 5% drop to 15%/,077. Early this morning I woke up and the room was spinning so fast and it's lunch time and still spinning, but that's not the scary part. I also am sounding hoarse and feeling stuffed up, throat a little sore, like I'm getting something and in this Covid season, it's a little disconcerting. I know a lot of people have talked about having vertigo, feeling sick and at the lower doses getting worse, but has anybody felt a sore throat and stuffed up along with the extreme feeling of dizziness?
Link to comment
Share on other sites

I have had sore throat and thick mucous can’t clear for over a year and on and off vertigo.

 

Ppl do get these things in withdrawal but you can’t, of course, be sure you don’t have a big of some kind until you give ot some time.

Link to comment
Share on other sites

Thanks Adjusta - of course, I'm just hoping it's from withdrawal but haven't seen too much of that symptom on here. I also know your mind can play tricks on you and make things seem worse going through benzo withdrawal!
Link to comment
Share on other sites

I've not read any posts about sore throat being a symptom, the same with a stuffy nose, this doesn't mean it's not a possibility but its unusual.  Do you have allergies, if you do, be careful, I've read comments lately about members reacting to antihistamines.  I can understand your concern given Covid so I hope this resolves soon.

 

As for the dizziness, as you surmise that one is very common.

 

If you determine your symptoms are benzo related, it may be time to slow things down.

Link to comment
Share on other sites

Hi Pamster, I'm thinking it's allergies. I absolutely cannot take any decongestant or antihistamine so I'll just drink some good ginger tea that soothes the throat. I was actually going to post again and ask if I do need to slow down because I'm getting so low in my taper. I'm just not sure how to do it or how slow to go and then when to jump. Advice on that would be appreciated!
Link to comment
Share on other sites

Its good to hear you already have an aversion to decongestants, one less thing to worry about, I hope it clears up for you soon. 

 

As for slowing down, do you feel the dizziness is related to your taper or are you experiencing an increase in other symptoms?  The reason I ask is it's not a hard fast rule that you slow down towards the end, it should like everything else be determined by your symptoms.  When to jump varies a lot and in my view should also depend on your symptoms.  If you've had a fairly uneventful taper then a jump from the same percentage you've been tapering by seems appropriate, but if you've really struggled and symptoms are increasing then going to just about zero might be the better option.

 

There seems to be a bit of a hurdle for some when it comes to jumping, they fear not having the drug even as they work to rid themselves of it so they have to work through that.  Others celebrate the jump anxious to reclaim their freedom. 

 

 

Link to comment
Share on other sites

Apparently, the throat is just allergies because it feels much better today.

 

Yes, I feel the dizziness is related to the taper because today it is gone. During my taper, I have had some of the same symptoms as a lot of you, but they seem to have slowly gotten better with time. That's why yesterday, it really threw me because I have not had that symptom for quite a while or to that extreme. With some bad and some good days, I would love to just keep going with the same taper because I definitely want to claim my freedom. So, I will watch the symptoms as I continue and hopefully be able to jump soon! Thank you so much♥️

Link to comment
Share on other sites

I'm thrilled to hear your taper has been manageable and that your symptoms have mostly lessened, I feel this bodes well for your recovery.  There is still healing to be done after the last crumb but it shouldn't be much worse than what you've already lived through so that jump is looking pretty good to me too.  :thumbsup:
Link to comment
Share on other sites

Yes, from all the great information I've gotten on here, I see that I still have a ways to go but now can see the light at the end of the tunnel!
Link to comment
Share on other sites

×
×
  • Create New...